MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS VS4 VITAL SIGNS MONITOR; PATIENT MONITOR
Model Number 863283
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that device has a no audio/speaker malfunction.The customer reported that it was unknown as to whether the device was in use on a patient at the time of the event.

Brand Name
VS4 VITAL SIGNS MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key7960301
Report Number1218950-2018-08043
Device Sequence Number182773
Product Code DXN
UDI-Device Identifier00884838028890
UDI-Public(01)00884838028890
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1